Translator Disclaimer
Fall 1999 On geometric stability and poisson mixtures
Nadjib Bouzar
Author Affiliations +
Illinois J. Math. 43(3): 520-527 (Fall 1999). DOI: 10.1215/ijm/1255985107

Abstract

The purpose of this paper is to introduce a generalized notion of geometric stability for distributions with support in $\mathbf{Z}_{+}$ and $\mathbf{R}_{+}$. Several characterizations are obtained. A related concept of geometric attraction is also Studied. Importantly, Poisson mixtures are used to deduce results for the $\mathbf{R}_{+}$-case from their $\mathbf{Z}_{+}$-counterparts.

Citation

Download Citation

Nadjib Bouzar. "On geometric stability and poisson mixtures." Illinois J. Math. 43 (3) 520 - 527, Fall 1999. https://doi.org/10.1215/ijm/1255985107

Information

Published: Fall 1999
First available in Project Euclid: 19 October 2009

zbMATH: 0932.60017
MathSciNet: MR1700606
Digital Object Identifier: 10.1215/ijm/1255985107

Subjects:
Primary: 60E07
Secondary: 60E10, 60J80

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.43 • No. 3 • Fall 1999
Back to Top